Alert archive / New Mexico / Wind Advisories in 2024
Wind Advisory 41, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 15, 2024, 3:51 AM MDT for 7 counties in New Mexico. It took effect at Oct 15, 2024, 6:00 PM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2024, 3:51 AM MDT (09:51 UTC)
- In effect from
- Oct 15, 2024, 6:00 PM MDT
- Expired
- Oct 16, 2024, 3:43 AM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Cibola County, NM, Lincoln County, NM, Sandoval County, NM, Socorro County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 54 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4081 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
035 WWUS75 KABQ 150951 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 351 AM MDT Tue Oct 15 2024 NMZ219-225-151800- /O.NEW.KABQ.WI.Y.0041.241016T0000Z-241016T0700Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- Upper Tularosa Valley- 351 AM MDT Tue Oct 15 2024 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM MDT WEDNESDAY... * WHAT...East winds 20 to 40 mph with gusts up to 55 mph expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area, and Upper Tularosa Valley. * WHEN...From 6 PM this evening to 1 AM MDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds are forecast below canyons opening into eastern Albuquerque and Carrizozo from the east. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and on north-to-south oriented roads. Use extra caution. && $$ NMZ216-222-228-229-151800- /O.NEW.KABQ.FZ.A.0002.241016T0900Z-241016T1500Z/ Upper Rio Grande Valley-Estancia Valley-Far Northeast Highlands- Northeast Highlands- 351 AM MDT Tue Oct 15 2024 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 30 degrees possible, except as low as 27 degrees in the upper Rio Grande Valley. * WHERE...Estancia Valley, Upper Rio Grande Valley, Far Northeast Highlands, and Northeast Highlands. * WHEN...From late tonight through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...The coldest temperatures will be felt in low-lying areas. Temperatures will remain above freezing in the foothills and over mesa tops. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ 44
5 follow-up statements
274 WWUS75 KABQ 151755 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1155 AM MDT Tue Oct 15 2024 NMZ219-225-160200- /O.CON.KABQ.WI.Y.0041.241016T0000Z-241016T0700Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- Upper Tularosa Valley- 1155 AM MDT Tue Oct 15 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM MDT WEDNESDAY... * WHAT...East winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area, and Upper Tularosa Valley. * WHEN...From 6 PM this evening to 1 AM MDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ216-222-228-229-160200- /O.CON.KABQ.FZ.A.0002.241016T0900Z-241016T1500Z/ Upper Rio Grande Valley-Estancia Valley-Far Northeast Highlands- Northeast Highlands- 1155 AM MDT Tue Oct 15 2024 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 30 degrees possible, except as low as 27 degrees in the upper Rio Grande Valley. * WHERE...Estancia Valley, Upper Rio Grande Valley, Far Northeast Highlands, and Northeast Highlands. * WHEN...From late tonight through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...The coldest temperatures will be felt in low-lying areas. Temperatures will remain above freezing in the foothills and over mesa tops. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ 33
409 WWUS75 KABQ 152112 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 312 PM MDT Tue Oct 15 2024 NMZ216-222-228-229-160500- /O.UPG.KABQ.FZ.A.0002.241016T0900Z-241016T1500Z/ /O.NEW.KABQ.FZ.W.0002.241016T0900Z-241016T1500Z/ Upper Rio Grande Valley-Estancia Valley-Far Northeast Highlands- Northeast Highlands- 312 PM MDT Tue Oct 15 2024 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees possible, except as low as 27 degrees in the upper Rio Grande Valley. * WHERE...Estancia Valley, Upper Rio Grande Valley, Far Northeast Highlands, and Northeast Highlands. * WHEN...From 3 AM to 9 AM MDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...The coldest temperatures will be felt in low-lying areas. Temperatures will remain above freezing in the foothills and over mesa tops. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NMZ219-225-160500- /O.CON.KABQ.WI.Y.0041.241016T0000Z-241016T0700Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- Upper Tularosa Valley- 312 PM MDT Tue Oct 15 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM MDT WEDNESDAY... * WHAT...East winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area, and Upper Tularosa Valley. * WHEN...Until 1 AM MDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 33
622 WWUS75 KABQ 152136 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 336 PM MDT Tue Oct 15 2024 NMZ216-222-228-229-160500- /O.CON.KABQ.FZ.W.0002.241016T0900Z-241016T1500Z/ Upper Rio Grande Valley-Estancia Valley-Far Northeast Highlands- Northeast Highlands- 336 PM MDT Tue Oct 15 2024 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees possible, except as low as 27 degrees in the upper Rio Grande Valley. * WHERE...Estancia Valley, Upper Rio Grande Valley, Far Northeast Highlands, and Northeast Highlands. * WHEN...From 3 AM to 9 AM MDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...The coldest temperatures will be felt in low-lying areas. Temperatures will remain above freezing in the foothills and over mesa tops. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NMZ224-160500- /O.EXA.KABQ.WI.Y.0041.241016T0000Z-241016T0700Z/ South Central Highlands- 336 PM MDT Tue Oct 15 2024 ...WIND ADVISORY IN EFFECT UNTIL 1 AM MDT WEDNESDAY... * WHAT...East winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...South Central Highlands. * WHEN...Until 1 AM MDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ219-225-160500- /O.CON.KABQ.WI.Y.0041.241016T0000Z-241016T0700Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- Upper Tularosa Valley- 336 PM MDT Tue Oct 15 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM MDT WEDNESDAY... * WHAT...East winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area, and Upper Tularosa Valley. * WHEN...Until 1 AM MDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 33
301 WWUS75 KABQ 160450 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1050 PM MDT Tue Oct 15 2024 NMZ216-222-228-229-161200- /O.CON.KABQ.FZ.W.0002.241016T0900Z-241016T1500Z/ Upper Rio Grande Valley-Estancia Valley-Far Northeast Highlands- Northeast Highlands- 1050 PM MDT Tue Oct 15 2024 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees possible, except as low as 27 degrees in the upper Rio Grande Valley. * WHERE...Estancia Valley, Upper Rio Grande Valley, Far Northeast Highlands, and Northeast Highlands. * WHEN...From 3 AM to 9 AM MDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...The coldest temperatures will be felt in low-lying areas. Temperatures will remain above freezing in the foothills and over mesa tops. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NMZ219-225-161200- /O.EXT.KABQ.WI.Y.0041.000000T0000Z-241016T1200Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- Upper Tularosa Valley- 1050 PM MDT Tue Oct 15 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...East winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area, and Upper Tularosa Valley. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ224-161200- /O.EXT.KABQ.WI.Y.0041.000000T0000Z-241016T1200Z/ South Central Highlands- 1050 PM MDT Tue Oct 15 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...East winds 30 to 40 mph with gusts up to 55 mph. * WHERE...South Central Highlands. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 16
792 WWUS75 KABQ 160943 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 343 AM MDT Wed Oct 16 2024 NMZ219-224-225-161045- /O.CAN.KABQ.WI.Y.0041.000000T0000Z-241016T1200Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- South Central Highlands-Upper Tularosa Valley- 343 AM MDT Wed Oct 16 2024 ...WIND ADVISORY IS CANCELLED... Winds will continue to weaken, therefore the Wind Advisory has been cancelled. $$ NMZ216-222-228-229-161500- /O.CON.KABQ.FZ.W.0002.000000T0000Z-241016T1500Z/ Upper Rio Grande Valley-Estancia Valley-Far Northeast Highlands- Northeast Highlands- 343 AM MDT Wed Oct 16 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 degrees possible, except as low as 27 degrees in the upper Rio Grande Valley. * WHERE...Estancia Valley, Upper Rio Grande Valley, Far Northeast Highlands, and Northeast Highlands. * WHEN...Until 9 AM MDT this morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...The coldest temperatures will be felt in low-lying areas. Temperatures will remain above freezing in the foothills and over mesa tops. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ 44
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 15, 3:34 AM MDT, 17 minutes earlier.
Area forecast discussion, Oct 15, 3:34 AM MDT, 17 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 334 AM MDT Tue Oct 15 2024 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 320 AM MDT Tue Oct 15 2024 The weather over New Mexico will begin to finally shift to a more fall-like pattern with cooler temperatures arriving along with bouts of precipitation. Many locations will still observe above normal temperatures today, but by tonight a strong cold front will arrive, sending readings back to normal and even below by Wednesday and Thursday. A few showers and thunderstorms will be possible across north central areas of New Mexico today and Wednesday with areas of rain expanding over central areas Wednesday night and perhaps to some of the eastern plains of the state Thursday. A large low pressure system will then approach close to New Mexico Friday into the weekend, bringing even cooler temperatures to the state along with higher chances for rain and even high elevation snow in northern and eastern sections of the state. && .SHORT TERM... (Today through Wednesday) Issued at 320 AM MDT Tue Oct 15 2024 An upper level low pressure system will stall over AZ today, then open into a wave as it ejects northeastward across the Four Corners on Wednesday. It will bring scattered to isolated light rain showers and thunderstorms to western and north central areas both days, with some sprinkles reaching into the Albuquerque metro area late this afternoon and early this evening. Meanwhile, a backdoor cold front will push through northeast and east central areas with east and northeast wind gusts up to 40 mph today. The front will push through gaps in the central mountain chain late this afternoon and evening with east canyon wind gusts from 40-55 mph in the middle and lower Rio Grande Valley and upper Tularosa Valley, but probably not quite that strong in Santa Fe. With this forecast package we will issue a Wind Advisory for the Albuquerque and Carrizozo areas. Late tonight into early Wednesday morning the first freeze of the season is forecast from Raton to Las Vegas, in the Estancia Valley including Moriarty, and in the upper Rio Grande Valley. Will issue a Freeze Watch for these locations with this forecast package as well. && .LONG TERM... (Wednesday night through Monday) Issued at 320 AM MDT Tue Oct 15 2024 A few light showers and weak thunderstorms could persist into Wednesday night, mainly over the north central zones as fleeting shortwaves lift from southwest to northeast over the area. A shield of cirrus clouds and increased mid level clouds will also translate eastward over the central to southern Rockies Wednesday night with southerly breezes being prevalent over most northern and central NM zones. A longer wave trough will be deepening toward the Great Basin Thursday, and subsequent shortwaves will keep moving into NM with showers and storms getting a bit more expansive over central and some eastern zones. Interestingly the NAM is a bit of a dry outlier compared to other global models, but all models suggest meager instability and weak forcing that should keep rain footprints small from these relatively quick moving cells. The lee side surface cyclone over northeast CO and western NE and stronger south southwesterlies aloft will induce breezy conditions over many zones Thursday. With almost a due southerly direction in the Rio Grande valley, wind speeds may overachieve above MOS guidance due to the flow being quasi-parallel to the north-south oriented valley and essentially unrestricted. Things will only turn windier into Friday as the Great Basin trough evolves into a briefly cut-off low over AZ and UT. A 90-100 kt jet at 300 mb will round the base of this feature and over then overlay the Four Corners region while the lee-side surface cyclone sags over the CO front range. The 700-600 mb layer winds will surge upward in speed due the tightening gradient, and projected mixing heights should reach near 600 mb in many locations, yielding gusty surface winds in the afternoon. In eastern zones, boundary layer moisture will be on the rise as advection from the Gulf of Mexico gets underway. While this moisture boost would be accompanied by faint large scale ascent arriving with the approaching low, the lapse rates are not all that steep (5-6.5 C/km and LI’s of 0 to -1 C), so the strong to severe storm threat could be limited along the far eastern tier of counties. Precipitation would start to get underway in northwestern NM late Friday, expanding over more northern zones Friday night while warm, moist advection also keeps showers/storms going in the eastern plains. The upper low would inch closer to the Four Corners (possibly overtaking it according to the deterministic GFS) on Saturday. Lift would spread additional showers and storms over northern NM early in the day before gradually fading in the afternoon as a mid level dry slot arrives. Deep boundary layer moisture would persist over the eastern plains with lapse rates steepening and large scale ascent increasing. This could lead to stronger and possibly severe storms over eastern NM amid a favorably sheared environment late Saturday. By Sunday, the low is then projected to lift northeastward by the operational GFS and ECMWF with the latter having progressed considerably on last evening’s run. The respective ensemble means are also reflective of this trend which would likely lead to a cessation of precipitation over northwestern and north central NM on Sunday while the eastern plains remain active in deeper boundary layer moisture. Blended POP guidance still retains some scattered POPs in the northwestern and north central zones, and this will likely be an area for potential trimming and reduction if future runs continue these trends. Temperatures will definitely trend colder within this weekend and early next week stretch with freezing lows overtaking many western zones for the first time this season, as well as daytime highs commonly staying 5 to 10 degrees below late October climatology. These colder temperatures will let some high elevation snow mix in Friday through the weekend with minimal impacts from a few inches of snow accumulation above 9000 feet. && .AVIATION... (06Z TAFS) Issued at 1142 PM MDT Mon Oct 14 2024 A slight chance for rain showers will continue through tonight and Tuesday morning over western and north central parts of the forecast area. Scattered to isolated showers and thunderstorms are then forecast for Tuesday afternoon and evening from west central to northwest and north central NM. Localized, brief and erratic wind gusts up to 45 KT will be possible near stronger cells. Meanwhile, a backdoor front diving through northeast and east central parts of the forecast area on Tuesday may produce gusts up to 40 KT out of the east and northeast. The front will push through gaps in the central mountain chain late Tuesday afternoon and night with east wind gusts below canyons opening into the central valley from the east at speeds from 35-50 mph with the strongest gusts below Tijeras Canyon in Albuquerque. && .FIRE WEATHER... Issued at 320 AM MDT Tue Oct 15 2024 Today and Wednesday will feature scattered to isolated light rain showers, gusty virga showers, and some thunderstorms mainly over west central, northwest and north central parts of the fire weather forecast area as an upper level low pressure system approaching from the northwest stalls over northern AZ then weakens as it ejects northeastward across the Four Corners. The upper low will draw a gusty backdoor cold front through eastern parts of the forecast area today, and through gaps in the central mountain chain late this afternoon and tonight with a gusty east wind in the central valley from Santa Fe southward. The strongest gusts should peak up to 55 mph below Tijeras Canyon in Albuquerque. Although there are still significant differences in the track, models are coming into better agreement on a strong upper level low pressure system that will dig south southeastward over the Desert Southwest Thursday and Friday, then gradually exit the area to the north or northeast Sunday afternoon and night. Gusty showers and thunderstorms look to favor the area from the east slopes of the central mountain chain to the continental divide Thursday and Thursday night, as the storm system begins drawing rich subtropical moisture north and northwestward over NM and high temperatures begin to fall near and below 30-year averages areawide. Precipitation will become heavier and widespread Friday through Saturday night, then decrease in coverage from the southwest on Sunday and Sunday night. The mountains above 8500 feet stand a good chance of a few inches of snow accumulation, with the greatest amounts over the northern mountains. Lower elevations of northern and eastern parts of the forecast area may accumulate around 0.50-3 inches of rain (with locally higher amounts). Lighter rain accumulation is forecast elsewhere. In addition, south and southwest winds will become breezy to windy on Thursday and Friday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 76 48 72 48 / 10 20 20 20 Dulce........................... 76 33 68 35 / 20 20 20 50 Cuba............................ 73 41 63 42 / 10 20 20 30 Gallup.......................... 75 38 71 41 / 20 20 20 20 El Morro........................ 71 41 68 40 / 30 20 30 20 Grants.......................... 74 37 68 39 / 20 20 20 30 Quemado......................... 73 40 71 41 / 10 10 20 20 Magdalena....................... 73 41 67 45 / 5 5 10 20 Datil........................... 72 39 66 39 / 10 5 10 20 Reserve......................... 80 37 74 40 / 0 0 5 20 Glenwood........................ 83 51 77 52 / 0 0 5 20 Chama........................... 69 35 63 35 / 30 10 20 40 Los Alamos...................... 70 44 63 45 / 20 10 20 30 Pecos........................... 72 37 62 41 / 20 5 5 20 Cerro/Questa.................... 68 37 63 39 / 30 5 0 30 Red River....................... 59 31 55 33 / 30 5 5 20 Angel Fire...................... 63 22 60 29 / 30 5 0 20 Taos............................ 72 34 65 37 / 30 5 0 20 Mora............................ 68 30 63 35 / 20 5 0 20 Espanola........................ 78 40 70 43 / 20 5 10 20 Santa Fe........................ 73 44 63 44 / 20 5 5 20 Santa Fe Airport................ 76 41 66 42 / 20 5 10 20 Albuquerque Foothills........... 78 46 68 49 / 10 10 10 20 Albuquerque Heights............. 80 46 70 51 / 5 10 10 20 Albuquerque Valley.............. 82 45 71 44 / 5 10 10 20 Albuquerque West Mesa........... 80 47 69 52 / 5 10 20 30 Belen........................... 81 43 72 46 / 5 10 10 20 Bernalillo...................... 82 45 71 49 / 10 10 10 30 Bosque Farms.................... 81 42 71 43 / 5 10 10 20 Corrales........................ 82 45 71 50 / 10 10 10 30 Los Lunas....................... 81 44 71 46 / 5 10 10 20 Placitas........................ 78 44 68 47 / 10 10 10 30 Rio Rancho...................... 80 46 70 51 / 10 10 20 30 Socorro......................... 84 47 75 50 / 0 5 0 20 Sandia Park/Cedar Crest......... 73 37 63 45 / 10 10 10 20 Tijeras......................... 75 39 66 46 / 10 10 10 20 Edgewood........................ 76 33 65 39 / 10 5 0 20 Moriarty/Estancia............... 78 30 66 36 / 10 5 0 20 Clines Corners.................. 72 33 60 38 / 5 0 0 10 Mountainair..................... 76 35 67 42 / 5 5 0 20 Gran Quivira.................... 75 35 69 40 / 5 5 0 10 Carrizozo....................... 80 44 71 45 / 0 0 0 10 Ruidoso......................... 74 35 62 37 / 0 0 0 10 Capulin......................... 68 32 62 36 / 5 0 0 0 Raton........................... 74 31 66 36 / 10 0 0 5 Springer........................ 76 32 67 39 / 10 0 0 10 Las Vegas....................... 72 31 61 37 / 10 5 0 10 Clayton......................... 69 36 65 45 / 0 0 0 0 Roy............................. 73 33 60 40 / 5 0 0 0 Conchas......................... 79 38 67 44 / 5 0 0 0 Santa Rosa...................... 78 38 63 42 / 0 0 0 5 Tucumcari....................... 79 36 68 43 / 0 0 0 0 Clovis.......................... 81 40 66 43 / 0 0 0 0 Portales........................ 83 40 67 43 / 0 0 0 0 Fort Sumner..................... 83 39 67 42 / 0 0 0 0 Roswell......................... 89 47 70 48 / 0 0 0 0 Picacho......................... 83 39 64 42 / 0 5 0 0 Elk............................. 82 35 63 40 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 6 PM this evening to 1 AM MDT Wednesday for NMZ219-225. Freeze Watch from late tonight through Wednesday morning for NMZ216-222-228-229. && SHORT TERM...44 LONG TERM....52 AVIATION...44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 3:51 AM MDT | Freeze Watch | ABQ | Bernalillo, Colfax, Mora, Rio Arriba, San Miguel, Santa Fe and 2 more | 11 hr |
| Oct 15, 3:12 PM MDT | Freeze Warning | ABQ | Bernalillo, Colfax, Mora, Rio Arriba, San Miguel, Santa Fe and 2 more | 18 hr |
Nearby
Wind Advisories in New Mexico, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.